MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT RETROPUBIC DEVICE; TVT-CAL-RETROPUBIC
Model Number 810041BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Urinary Retention (2119)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in accordance with the requirements of 21 cfr part 803.The information contained herein is based on data available to caldera medical at the time of submission and may not have been fully investigated or independently verified prior to the required reporting deadline.Submission of this report does not constitute an admission or conclusion by caldera medical that the product caused or contributed to the reported event.The investigation remains ongoing.In accordance with manufacturing procedures, trays are inspected against a black background, and no particles were noted during these inspections.A final inspection of the product is also performed to verify product integrity.All mesh devices were sterilized using ethylene oxide, and the products were confirmed to meet specifications at the time of release.A review of the manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met all established specifications during both manufacturing and quality release processes.The manufacturing number is c25-2813.
 
Event or Problem Description
The patient was initially managed on date #1 for a vaginal hysterectomy, which included the placement of a tvt strip and a richter's procedure for stage 2 prolapse, accompanied by stress urinary incontinence and a positive bonney maneuver.On date #2, a partial ablation of the tvt strip was performed in rouen, with no erosion noted at that time.Subsequently, on date #3, the patient underwent a vaginal procedure due to a recurrence of a voluminous posterior colpocele.During this procedure, a richter's procedure was again performed, and two strips were placed at the level of the sacrospinous ligament.It is important to note that the original tvt strip was not completely removed.On date #4, prolapse therapy with promontofixation was conducted.The patient was then referred to (b)(6) for management of an incomplete ablation of the tvt strip, which involved erosion on the left side of the urethra under the cervix, located between 4 and 6 o'clock.This complication stemmed from the incomplete ablation of the tvt strip placed on date #1.It was proposed to perform a complete ablation of the remaining tvt strip, including its intra-urethral portion, using a robot-assisted laparoscopic approach.The surgical removal of the strip was carried out on date #5.
 
Additional Manufacturer Narrative
Additional information: b2, d5, d6a, e1, h6 (investigation findings and investigation conclusions).Correction h6 (component code).Investigation results: an analysis of the product could not be conducted because a physical sample was not received for evaluation.However, an investigation was performed on the evaluation of the manufacturing records for the finished device lot number, and no non-conformances or manufacturing irregularities were identified.As part of the quality process, all devices are manufactured, inspected, and distributed in accordance with approved specifications.Additional complaint information will be reviewed for potential safety signals through complaint trending as part of our post-market surveillance.If a product sample is received later, we will update the investigation accordingly.The manufacturing number is (b)(4).

Brand Name
GYNECARE TVT RETROPUBIC DEVICE
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23363587
Report Number3003990090-2025-01654
Device Sequence Number9091180
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810041BL
Device Lot Number3657936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale